MathSciNet Relay Station
MathSciNet bibliographic data
MR1023764 62K10
Koukouvinos, C.; Kounias, S.; Sotirakoglou, K. On base and Turyn sequences. Math. Comp. 55 (1990), no. 192, 825–837.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement